MAUDE Adverse Event Report: THOR PHOTOMEDICINE LTD THOR PHOTOMEDICINE LTD; 810NM 16W LASER CLUSTER (80X200MW) ISSUE 2, PRODUCT CODE: ILY

THOR PHOTOMEDICINE LTD THOR PHOTOMEDICINE LTD; 810NM 16W LASER CLUSTER (80X200MW) ISSUE 2, PRODUCT CODE: ILY
Model Number S2195
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Partial thickness (Second Degree) Burn (2694)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Practitioner used the glc on a patient who has had this same treatment many times.After they got home, they reported what they thought looked like a burn mark on the skin, the patient did not report any discomfort or sensation at the time of treatment.
 
Additional Manufacturer Narrative
The practitioner reported that the patient had previously attended ten appointments for the same treatment, using the same laser probe, with identical settings, duration, and application to some of the same body areas, without any adverse effects.Since the patient reported this event, the practitioner noted that the patient remained fine and unconcerned.They also noted that the same probe had been used subsequently on several other patients, staff members, and even themselves without any reports of heating, burning, or other adverse effects.Since 2021, over 100 of these probes have been in regular use, typically multiple times per day, resulting in thousands of patient treatments without any reported adverse events.Additionally, experimental use of the probe for up to six minutes on a single anatomical location revealed no significant heating or adverse effects.Investigations are ongoing to determine whether other factors contributed to or caused this incident.The probe has been requested to be returned for testing.

Brand Name
THOR PHOTOMEDICINE LTD
Common Device Name
810NM 16W LASER CLUSTER (80X200MW) ISSUE 2, PRODUCT CODE: ILY
Manufacturer (Section D)
THOR PHOTOMEDICINE LTD
units 1 & 2 anglo office park
white lion road
amersham, buckinghamshire HP7 9 FB
UK  HP7 9FB
Manufacturer (Section G)
THOR PHOTOMEDICINE LTD
units 1 & 2 anglo office park
white lion road
amersham, buckinghamshire HP7 9 FB
UK   HP7 9FB
Manufacturer Contact
ian clinch
units 1 & 2 anglo office park
white lion road
amersham, buckinghamshire HP7 9-FB
UK   HP7 9FB
MDR Report Key20890997
Report Number3003899624-2024-00007
Device Sequence Number7902554
Product Code ILY
UDI-Device Identifier05060494130558
UDI-Public(01)05060494130558(11)210920
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS2195
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale